# SDR ZESA2008019

- Difficulty date: September 29, 2008
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N44M
- Make and model: Cessna 680SOV
- Aircraft serial: 6800183
- Aircraft time: 1,114 hours, 718 cycles
- Engine: Pwc PW306C
- Engine time: 1,114 hours, 718 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 31B57590131B5756
- Condition: Vibration
- Location: Zone 400
- Part time: 1,114 hours, 718 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AN ENGINE VIBRATION WAS NOTICED BY CREWS IN FLIGHT AT 50-52 PERCENT N1.  MFG ADVISED THAT THIS IS NORMAL AND CAUSED BY A BLEED AIR VALVES TRANSITIONING.  ON 10/10/2008 TWO BLEED AIR VALVES WERE REMOVED AND REPLACED.  THERE HAS NOT BEEN AN ISSUE SINCE.
